# SDR SIMA201129205

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 20,466 hours, 14,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67053110521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT LOWER BULKHEAD WEB CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED, FABRICATED AND INSTALLED SERVICEABLE LEFT LOWER BULKHEAD IAW CRJ 700 SRM 51-42-06, 51-42-13, 51-42-21, AND EO CR-53MR-174.  THE AIRCRAFT WAS RETURNED TO SERVICE.
